# SDR SWAA960186

- Difficulty date: March 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N305SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22945
- System (JASC): 5240 · Service Doors
- Part: Skin
- Condition: Cracked
- Location: Fwd Serv Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C3 CHECK, FOUND FWD SERVICE DOOR SKIN CRACKED AT TOP AFT CORNER AT UPPER RIVET.  REPAIRED PER BOEING SRM.
